# SDR 04FDEA00825

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: ARB00292
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-75132 WINGS - RIGHT OUTBD FLAP - SIDE BRACE SUPPORT FITTING CORROSION REPAIR P/N ARB0 029-2.  COMPLIED WITH EA 8-5740-75132 WINGS - RIGHT OUTBOARD FLAPS IDE BRACE SUPPORT CORROSION REPAIR P/N ARB0029-2.
